# SDR USAA2014091000004

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 42,121 hours, 24,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 8621ECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHTS INOPERATIVE.  REPLACED BATTERY IN FWD FLIGHT ATTENDANT FLASHLIGHT.
